MathSciNet Relay Station
MathSciNet bibliographic data
MR1868117 (2002i:19003) 19D10 (19D35)
Hüttemann, Thomas; Klein, John R.; Vogell, Wolrad; Waldhausen, Friedhelm; Williams, Bruce The "fundamental theorem'' for the algebraic $K$-theory of spaces. II. The canonical involution. J. Pure Appl. Algebra 167 (2002), no. 1, 53–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement